Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Trying to reduce my weight but not getting any result

Im a healthy male 39yrs old 5 6 170lbs.Body fat about 20percent. Ive been reading up on fat burning because I d like to lose about 20lbs and dieting and exercise is not yielding results. Years ago I took fat burners with ephedra but those have been banned. Can I take Bronkaid(25mg ephedrine ) plus 200mg caffeine plus baby aspirin without getting stroke/ heart attack ,etc. From the forums I ve come across it seems OK, but would like a doctor s opinion. Thanks in advance! LJ
Asked On : Fri, 3 Jun 2011
Answers:  2 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM LJ.
Ephedrin and caffeine will not be helpful to reduce your is abusing drug so dont take it without doctor's advise.Aspirin is also not helpful to reduce your weight.
Only planned exercise and diet will help you.Better you go to dietician and physical trainer.
Answered: Fri, 3 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
It is unwise to advise you to take medication for losing weight and shaping up. The best, tried and tested approach is

(1) High fibre diet like oats, wheat bread, fresh fruits and vegetables. Avoid colas, fried stuff, cheese, butter, jams, chips.
(2) Higher protein, low carb diet like cereal, pulses, lean mean, eggs.
(3) Brisk exercise for 40 minutes a day like brisk walking or jogging.
(4) Adequate stress relief like meditation and yoga.
(5) Sleep for atleast 6-8 hours a day.
(6) Hydrate well with atleast 1-1.5L per day.

It will take you around 2-3 months and you should be fit and in good shape by then.
Answered: Fri, 3 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor